Infinite matrices and some new sequence spaces

Mursaleen; S. M. H. Zaidi

Matematički Vesnik (1985)

  • Volume: 37, Issue: 91, page 293-296
  • ISSN: 0025-5165

How to cite


Mursaleen, and S. M. H. Zaidi. "Infinite matrices and some new sequence spaces." Matematički Vesnik 37.91 (1985): 293-296. <>.

author = {Mursaleen, S. M. H. Zaidi},
journal = {Matematički Vesnik},
keywords = {invariant mean; -mean; Banach limit},
language = {eng},
number = {91},
pages = {293-296},
publisher = {Društvo matematičara Srbije},
title = {Infinite matrices and some new sequence spaces},
url = {},
volume = {37},
year = {1985},

AU - Mursaleen
AU - S. M. H. Zaidi
TI - Infinite matrices and some new sequence spaces
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 91
SP - 293
EP - 296
LA - eng
KW - invariant mean; -mean; Banach limit
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.